Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18840


Title: On the selection of subset bilinear time series models: A genetic algorithm approach
Authors: Wu,Berlin
吳柏林
Cherng,Tsai-Hung
Chen,Cathy W. S.
Contributors: 應用數學系
Date: 2001-12
Issue Date: 2008-12-24 13:38:55 (UTC+8)
Relation: Computational Statistics,16(4),505-517
Data Type: article
DOI 連結: http://dx.doi.org/10.1007/s180-001-8327-9
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML866View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing